# SDR UALA2010102803982

- Difficulty date: October 27, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 31,892 hours, 13,274 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED SLIGHT BURNING ELECTRICAL ODOR THAT LASTED FOR 5 MINS AND DISSIPATED. BURNING ODOR WENT AWAY WHEN F/A'S TURNED OFF GALLEY & CHILLERS.  OPERATED AFT GALLEY EQUIPMENT AND CHECKED POST FLT REPORT FOR CIDS SYS FAULTS. RAN ALL AFT GALLEY EQUIPMENT: COULD NOT DUPLICATE ODOR. CHECKED POST FLT REPORT FOR CIDS -DRIVEN EQUIP. FAULTS SUCH AS LIGHT BALLASTS: NONE NOTED.  POSSIBLE PASSENGER COMPUTER CAUSED SMOKE SMELL.
